MathSciNet Relay Station
MathSciNet bibliographic data
MR1056267 32S55 (32S30 32S35 57M25)
Loeser, F.; Vaquié, M. Le polynôme d'Alexander d'une courbe plane projective. (French) [The Alexander polynomial of a projective plane curve] Topology 29 (1990), no. 2, 163–173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement